I have been taking simvastatin for almost 5 years now and my levels have dropped to more or less normal but I don't have that which you mention cholestomas and I never have heard of that. Is that like some form of cholesterol the bad that is in a sort of bag form? Like tiny little bags of it? My Drs have never mentioned that...
how long have you taken a statin? Did this condition occur before you began statin treatment or after taking statin? Statin is the ingredient of all cholesterol meds. Be careful of the side effects-and simvastatin penetrates the muscles deeply and puts people on walkers. many people never have any type of problem, but others aren't so lucky-Some people get sick immediately-some take it for like 9 years then have it turn on them. Take Coq 10. That often prevents permanent muscle damage. In Europe a pharmacist won't fill a script for statin without Coq 10. In France since the late 1990s, doctors went to prison for not prescribing CoQ 10. My doctor is really helping me and I like him, but he'd be in a French prison. he's not the first doctor that wanted me to take it. Do more checking on the Internet about this.
If your memory gets foggy, head aches, dizziness, legs feel heavy, pee black, have seizures, start having foot and leg pain, back spasms, runny nose, dry mouth, blotchy skin, face turn red, foot and leg cramps, fatigue-really tired, you might want to stop taking it. Valentines Day the FDA also announced it causes type 2 diabetes in underweight people that don't have any family history of diabetes. They call it statin toxicity. You should talk to your doctor about your current problem along with other side effects. I don't mean to be a downer- but you might want to checkout Spacedoc.com-or discussions here about statins.
I have not heard of cholesterol buildup but to answer your question, I have 2 prominent marks on my face (one on my nose and one on the side near the ear) that developed after taking Mevacor and Lipitor so I do know that statins can mark the body and never go away. I do not take any kind of statins ever ever again! They did me in with horrible side effects. It sounds this what you speak of could, in my opinion, be from cholestrol. By the way, my cholestrol is 350 and has not changed in years. Never had a heart attack or problems that this med is supposed to help... we are all different so I can only speak for myself. You are so right... the doctors will not say it is from the cholestrol because they do not know... there is a doctor in San Diego doing research on what it does and each day there are new developments.
- Simvastatin Information for Consumers
- Simvastatin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Simvastatin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I was taking Simvastatin for 2-1/2 years and recently experienced musle aches and pains all over. My
Posted 28 Nov 2009 • 2 answers
Posted 30 Apr 2011 • 1 answer
Posted 10 Nov 2011 • 1 answer
Posted 21 Mar 2012 • 2 answers
Posted 2 Apr 2012 • 1 answer